# SDR GTIA9900904

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CABIN ANGLE FS 995 LBL 0-60 HAS CORROSION BEYOND LIMITS CORROSION.  REMOVED TO .035 ONLY ALLOWED .025 OER SRM 53-01 PAGE 6.  REMOVED CORRODED ANGLE.  REPLACED WITH NEW EXTRUSION 7075-T6511 MATERIAL DRILLED AND LOCATED NEW PART ALODINE AND PRIMED INSTALLED PER DC9 SRM 51-10-3, 53-05, 51-10-01, 51-01, 53-01, 51-30-2, 51-30-5.  (M)
